Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Black spot on the face that increases in size on working in the sun, no improvement with medicine. What is the effective remedy?

Dear Doctor, Appreciate your gesture to help me. There is blacken spot on my face which increases when I work in hot sun in my farm. My both daughters also developed such black marks after first delivery. No cream worked. I see many women in my city such dark brown or some blackish marks on their face in tropical India. That spoil their beauty. If I know, I wish to distribute some effective cheap medicine to many. Please suggest me some effective remedy. Best regards B. S. Rana
Asked On : Sun, 26 Aug 2012
Answers:  1 Views:  10
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response

Thanks for writing here.

Black brownish pigmentation is because of melasma.

It can occur due to sun exposure,hormonal imbalance,cosmetic use etc.

Avoid sun exposure.

Use a good sunscreen.

For pigmentation you can use creams like eukroma.

But they can cause irritation and it will be better to apply under the guidance of a doctor.

Take care.
Answered: Tue, 24 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor